Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Addicted to methadone. Burning and itching on the body, exhausted. Need help in stopping this habit

hi Doc, Thank you for reading my question. I have been on methadone on and off for some years. After some time being totally drugfree, i relapsed. i have gone back on a low dose methadone, it is a different brand than before but i dont know the name.last time it was thick green liquid now it isa brighter green in colour and thinner.I was on 30mls daily, for about 3wks then was increased to 40mls last has only been 4days on the 40mls,but i have a burning itchy feeling,all over my is very sore and uncomfortable,plus when i wake in the morning i am exhausted and feel like i cud sleep all day. i just want to stop taking it. again thank you. I am sorry but i dont have any money. it is ok. but thank you again
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your situation. Any kind of methadone is not good for you. You need to see a substance abuse counselor for the same. I am glad you are seeking help. The best way to find help is to walk into the emergency room and let them know that you are in need of help for substance abuse for methamphetamine. I am sure it will take a lot of courage and I am sure you have enough of it.

Take care and have a lovely day! Wish you good recovery!
Answered: Sat, 20 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor